首页
学术期刊
论文检测
AIGC检测
热点
更多
数据
Positive Semidefinite Combinations of Hermitian Matrices
被引:0
|
作者
:
Herman, Eugene A.
论文数:
0
引用数:
0
h-index:
0
机构:
Grinnell Coll, Grinnell, IA 50112 USA
Grinnell Coll, Grinnell, IA 50112 USA
Herman, Eugene A.
[
1
]
Stong, Richard
论文数:
0
引用数:
0
h-index:
0
机构:
Ctr Commun Res, San Diego, CA USA
Grinnell Coll, Grinnell, IA 50112 USA
Stong, Richard
[
2
]
机构
:
[1]
Grinnell Coll, Grinnell, IA 50112 USA
[2]
Ctr Commun Res, San Diego, CA USA
来源
:
AMERICAN MATHEMATICAL MONTHLY
|
2012年
/ 119卷
/ 04期
关键词
:
D O I
:
暂无
中图分类号
:
O1 [数学];
学科分类号
:
0701 ;
070101 ;
摘要
:
引用
收藏
页码:345 / 346
页数:2
相关论文
共 50 条
[1]
INEQUALITY FOR POSITIVE SEMIDEFINITE HERMITIAN MATRICES
MERRIS, R
论文数:
0
引用数:
0
h-index:
0
机构:
NATL BUR STANDARDS,WASHINGTON,DC 20234
MERRIS, R
[J].
CANADIAN MATHEMATICAL BULLETIN-BULLETIN CANADIEN DE MATHEMATIQUES,
1974,
17
(01):
: 131
-
132
[2]
MONOTONICITY OF POSITIVE SEMIDEFINITE HERMITIAN MATRICES
MERRIS, R
论文数:
0
引用数:
0
h-index:
0
MERRIS, R
PIERCE, S
论文数:
0
引用数:
0
h-index:
0
PIERCE, S
[J].
PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY,
1972,
31
(02)
: 437
-
+
[3]
POSITIVE SEMIDEFINITE COMPLETIONS OF PARTIAL HERMITIAN MATRICES
DANCIS, J
论文数:
0
引用数:
0
h-index:
0
机构:
Mathematics Department, University of Maryland, College Park
DANCIS, J
[J].
LINEAR ALGEBRA AND ITS APPLICATIONS,
1992,
175
: 97
-
114
[4]
RANK OF INDEFINITELY DIVISIBLE POSITIVE SEMIDEFINITE HERMITIAN MATRICES
FARJOT, P
论文数:
0
引用数:
0
h-index:
0
机构:
UNIV CLERMONT FERRAND,F-63170 AUBIERE,FRANCE
UNIV CLERMONT FERRAND,F-63170 AUBIERE,FRANCE
FARJOT, P
[J].
LINEAR ALGEBRA AND ITS APPLICATIONS,
1976,
15
(03)
: 189
-
196
[5]
ON CLASSES OF MATRICES CONTAINING M-MATRICES AND HERMITIAN POSITIVE SEMIDEFINITE MATRICES
MEHRMANN, V
论文数:
0
引用数:
0
h-index:
0
MEHRMANN, V
[J].
LINEAR ALGEBRA AND ITS APPLICATIONS,
1984,
58
(APR)
: 217
-
234
[6]
SOME INEQUALITIES FOR THE EIGENVALUES OF THE PRODUCT OF POSITIVE SEMIDEFINITE HERMITIAN MATRICES
WANG, BY
论文数:
0
引用数:
0
h-index:
0
WANG, BY
ZHANG, FZ
论文数:
0
引用数:
0
h-index:
0
ZHANG, FZ
[J].
LINEAR ALGEBRA AND ITS APPLICATIONS,
1992,
160
: 113
-
118
[7]
PROBLEM OF EQUALITIES IN EIGENVALUE INEQUALITIES FOR PRODUCTS OF POSITIVE SEMIDEFINITE HERMITIAN MATRICES
Xi Boyan(Inner Mongolia Teachers College for Nationalities
论文数:
0
引用数:
0
h-index:
0
Xi Boyan(Inner Mongolia Teachers College for Nationalities
[J].
Numerical Mathematics(Theory,Methods and Applications),
2000,
(S1)
: 95
-
97
[8]
PROBLEM OF EQUALITIES IN EIGENVALUE INEQUALITIES FOR PRODUCTS OF POSITIVE SEMIDEFINITE HERMITIAN MATRICES
Xi BoyanInner Mongolia Teachers College for NationalitiesTongliao PRC
论文数:
0
引用数:
0
h-index:
0
Xi BoyanInner Mongolia Teachers College for NationalitiesTongliao PRC
[J].
NumericalMathematicsAJournalofChineseUniversities(EnglishSeries),
2000,
(EnglishSeries)
: 95
-
97
[9]
A minimum principle and estimates of the eigenvalues for Schur complements positive semidefinite Hermitian matrices
Liu, JZ
论文数:
0
引用数:
0
h-index:
0
Liu, JZ
Zhu, L
论文数:
0
引用数:
0
h-index:
0
Zhu, L
[J].
LINEAR ALGEBRA AND ITS APPLICATIONS,
1997,
265
: 123
-
145
[10]
Convergence properties of preconditioned Hermitian and skew-Hermitian splitting methods for non-Hermitian positive semidefinite matrices
Bai, Zhong-Zhi
论文数:
0
引用数:
0
h-index:
0
机构:
Fudan Univ, Dept Math, Shanghai 200433, Peoples R China
Fudan Univ, Dept Math, Shanghai 200433, Peoples R China
Bai, Zhong-Zhi
Golub, Gene H.
论文数:
0
引用数:
0
h-index:
0
机构:
Fudan Univ, Dept Math, Shanghai 200433, Peoples R China
Golub, Gene H.
Li, Chi-Kwong
论文数:
0
引用数:
0
h-index:
0
机构:
Fudan Univ, Dept Math, Shanghai 200433, Peoples R China
Li, Chi-Kwong
[J].
MATHEMATICS OF COMPUTATION,
2006,
76
(257)
: 287
-
298
←
1
2
3
4
5
→